Alert archive / Ohio / Severe Thunderstorm Warnings in 2019

Severe Thunderstorm Warning 75, NWS Cleveland, OH

June 1, 2019Ashland County, Morrow County, Richland County, Ohio

NWS Cleveland, OH issued this severe thunderstorm warning at Jun 1, 2019, 9:01 PM EDT for Ashland County, Morrow County, Richland County, Ohio. It was in force for 59 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 1, 2019, 9:01 PM EDT (01:01 UTC)
Expired
Jun 1, 2019, 10:00 PM EDT
In force
59 min
Issued by
NWS Cleveland, OH
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Ashland County, OH, Morrow County, OH, Richland County, OH

The radar

The Cleveland radar (KCLE), 100 km from the middle of the area, began a volume at 01:01 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 1, 4:02 PM EDTSevere Thunderstorm WatchSPC6 hr

The nearest sounding before it

Cncnati-Daytn, OH (KILN), launched 00:00Z, 1.0 hours before the alert went out and 175 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cncnati-Daytn, OH at 00:00Z on 2019-06-02Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 916 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cncnati-Daytn, OH at 00:00Z on 2019-06-02The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 26 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
916 J/kg
Mixed-layer CIN
-12 J/kg
Mixed-layer LCL
1570 m above ground
0-6 km bulk shear
15 kt
0-1 km storm-relative helicity
26 m²/s²
0-3 km storm-relative helicity
35 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

662 
WUUS51 KCLE 020101
SVRCLE
OHC005-117-139-020200-
/O.NEW.KCLE.SV.W.0075.190602T0101Z-190602T0200Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Cleveland OH
901 PM EDT Sat Jun 1 2019

The National Weather Service in Cleveland has issued a

* Severe Thunderstorm Warning for...
  Southern Richland County in north central Ohio...
  Southwestern Ashland County in north central Ohio...
  Northeastern Morrow County in north central Ohio...

* Until 1000 PM EDT.

* At 901 PM EDT, a severe thunderstorm was located near Lexington, or
  10 miles southwest of Mansfield, moving east at 30 mph.

  HAZARD...60 mph wind gusts and quarter size hail.

  SOURCE...Radar indicated.

  IMPACT...Minor damage to vehicles is possible. Expect damage to 
           trees and power lines.

* Locations impacted include...
  Mansfield, Ontario, Lexington, Loudonville, Bellville, Hayesville,
  Butler, Perrysville, Lucas, Mifflin and Shauck.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 4067 8284 4083 8242 4080 8221 4057 8222
      4054 8276
TIME...MOT...LOC 0101Z 260DEG 27KT 4066 8269 

HAIL...1.00IN
WIND...60MPH
 
$$

Griffin
4 follow-up statements
092 
WWUS51 KCLE 020118
SVSCLE

Severe Weather Statement
National Weather Service Cleveland OH
918 PM EDT Sat Jun 1 2019

OHC005-117-139-020200-
/O.CON.KCLE.SV.W.0075.000000T0000Z-190602T0200Z/
Richland OH-Ashland OH-Morrow OH-
918 PM EDT Sat Jun 1 2019

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1000 PM EDT
FOR SOUTHERN RICHLAND...SOUTHWESTERN ASHLAND AND NORTHEASTERN MORROW
COUNTIES...

At 917 PM EDT, a severe thunderstorm was located near Lexington, or
near Mansfield, moving east at 30 mph.

HAZARD...60 mph wind gusts and half dollar size hail.

SOURCE...Radar indicated.

IMPACT...People and animals outdoors will be injured. Expect hail 
         damage to roofs, siding, windows, and vehicles. Expect 
         damage to trees and power lines.

Locations impacted include...
Mansfield, Ontario, Lexington, Loudonville, Bellville, Hayesville,
Butler, Perrysville, Lucas, Mifflin and Shauck.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 4071 8273 4083 8242 4080 8221 4057 8222
      4055 8264
TIME...MOT...LOC 0117Z 260DEG 27KT 4068 8253 

HAIL...1.25IN
WIND...60MPH
 
$$

Griffin
207 
WWUS51 KCLE 020122
SVSCLE

Severe Weather Statement
National Weather Service Cleveland OH
922 PM EDT Sat Jun 1 2019

OHC117-020132-
/O.CAN.KCLE.SV.W.0075.000000T0000Z-190602T0200Z/
Morrow OH-
922 PM EDT Sat Jun 1 2019

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN MORROW COUNTY IS
CANCELLED...
    
The severe thunderstorm which prompted the warning has moved out of 
the warned area. Therefore, the warning has been cancelled.

A Severe Thunderstorm Watch remains in effect until 1000 PM EDT for
north central Ohio.

LAT...LON 4075 8263 4083 8242 4080 8221 4057 8222
      4055 8262
TIME...MOT...LOC 0122Z 260DEG 27KT 4069 8248 

$$

OHC005-139-020200-
/O.CON.KCLE.SV.W.0075.000000T0000Z-190602T0200Z/
Richland OH-Ashland OH-
922 PM EDT Sat Jun 1 2019

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1000 PM EDT
FOR SOUTHEASTERN RICHLAND AND SOUTHWESTERN ASHLAND COUNTIES...

At 922 PM EDT, a severe thunderstorm was located near Bellville, or
near Mansfield, moving east at 30 mph.

HAZARD...60 mph wind gusts and quarter size hail.

SOURCE...Radar indicated.

IMPACT...Minor damage to vehicles is possible. Expect damage to 
         trees and power lines.

Locations impacted include...
Mansfield, Ontario, Lexington, Loudonville, Bellville, Hayesville,
Butler, Perrysville, Lucas and Mifflin.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 4075 8263 4083 8242 4080 8221 4057 8222
      4055 8262
TIME...MOT...LOC 0122Z 260DEG 27KT 4069 8248 

HAIL...1.00IN
WIND...60MPH
 
$$

Griffin
975 
WWUS51 KCLE 020132
SVSCLE

Severe Weather Statement
National Weather Service Cleveland OH
932 PM EDT Sat Jun 1 2019

OHC005-139-020200-
/O.CON.KCLE.SV.W.0075.000000T0000Z-190602T0200Z/
Richland OH-Ashland OH-
932 PM EDT Sat Jun 1 2019

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1000 PM EDT
FOR SOUTHEASTERN RICHLAND AND SOUTHWESTERN ASHLAND COUNTIES...

At 932 PM EDT, a severe thunderstorm was located 7 miles southeast of
Mansfield, moving east at 30 mph.

HAZARD...60 mph wind gusts and quarter size hail.

SOURCE...Radar indicated.

IMPACT...Minor damage to vehicles is possible. Expect damage to 
         trees and power lines.

Locations impacted include...
Mansfield, Lexington, Loudonville, Bellville, Hayesville, Butler,
Perrysville, Lucas and Mifflin.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 4074 8255 4080 8221 4057 8222 4055 8255
TIME...MOT...LOC 0132Z 260DEG 27KT 4070 8241 

HAIL...1.00IN
WIND...60MPH
 
$$

Griffin
022 
WWUS51 KCLE 020153
SVSCLE

Severe Weather Statement
National Weather Service Cleveland OH
953 PM EDT Sat Jun 1 2019

OHC005-139-020203-
/O.EXP.KCLE.SV.W.0075.000000T0000Z-190602T0200Z/
Richland OH-Ashland OH-
953 PM EDT Sat Jun 1 2019

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN RICHLAND AND
SOUTHWESTERN ASHLAND COUNTIES WILL EXPIRE AT 1000 PM EDT...
                
The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore, the warning will be allowed to expire.  However small hail
and gusty winds are still possible with this thunderstorm.

A Severe Thunderstorm Watch remains in effect until 1000 PM EDT for
north central Ohio.

LAT...LON 4074 8255 4080 8221 4057 8222 4055 8255
TIME...MOT...LOC 0153Z 260DEG 27KT 4072 8223 

$$

Griffin

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Cleveland, OH wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 1, 8:12 PM EDT, 49 minutes earlier.

Area forecast discussion, Jun 1, 8:12 PM EDT, 49 minutes before
Area Forecast Discussion
National Weather Service Cleveland OH
812 PM EDT Sat Jun 1 2019

.SYNOPSIS...
A cold front will move south across the region tonight. A large
area of high pressure will build southeast through the Great
Lakes and Ohio valley Sunday through Tuesday night. Low pressure
will track east across the region midweek, with a frontal
boundary becoming stationary across the region through the end
of the week.

&&

.NEAR TERM /THROUGH SUNDAY NIGHT/...
Robust convection developed given the favorable instability
across the area. A Severe Thunderstorm Watch remains in effect
until 10 PM for northwest Ohio and areas extending east towards
Youngstown inland from Lake Erie. We are seeing a downward trend
to the convection as most of the area has been worked over at
this point however watches have been expanded back to the west
across southern lower Michigan and northern Indiana where a
reservoir of better instability remains. We will be continuing
to monitor the trajectory of this activity as it favors a
southeast direction overnight ahead of the cold front. Radar
precipitation estimates were running high due to the
considerable amount of hail that occurred this afternoon.
Despite this, some areas have received 3" inches or more of rain
across NW Ohio and additional thunderstorms could lead to flash
flooding.

Previous discussion...
Severe thunderstorm threat ramping up this afternoon across
northwest Ohio. Storms have fired across northwest PA as well on
a lake breeze, however the severe threat will remain more
isolated here over the next several hours with little shear. The
bigger threat at this point for northwest PA is pulse type
storms/downbursts as well as a heightened potential for flash
flooding with slow moving/training storms along the boundary.

Severe potential will maximize across the area through mid
evening hours, with 2-3k j/kg SBCAPE and 1-2k j/kg MLCAPE. MLCIN
continues to erode and storm coverage will expand with good
lapse rates across NW OH. Shear remains minimal across the area,
however will be increasing after 00Z. Damaging winds, large hail
and flash flooding are all possible.

The front will push south of the area overnight into Sunday
morning. Cloudy skies will begin clearing from the northwest
during the morning hours. Some instability driven showers are
possible, especially downwind of the lake, during the
morning hours before drier air moves in during the afternoon.
Below normal temps will infiltrate the area Sunday and Sunday
night. Highs will only reach the mid/upper 60s to around 70
Sunday, and lows will dip down into the 40s.

&&

.SHORT TERM /MONDAY THROUGH TUESDAY NIGHT/...
Canadian high pressure will be over the area Monday with northerly
winds. Lingering lake clouds will be hanging around for area near
the lakeshore of northeast Ohio and northwest Pennsylvania. The rest
of the area will see sunshine but temperatures will be much cooler.
High temperatures will only reach the upper 50s to lower 60s. The
center of the high moves across the area Monday evening with light
and variable winds. We will see another cool night Monday night with
overnight lows in the 40s. Southwesterly winds and moisture begins
to return on Tuesday on the backside of the high pressure.
Temperatures will start a warming trend on Tuesday. The next mid
level wave in a northwest flow will move across the region late
Tuesday night into Wednesday. We will see a good chance of scattered
showers and thunderstorms by mid week with temperatures back to
seasonable levels.

&&

.LONG TERM /WEDNESDAY THROUGH SATURDAY/...
A weak frontal boundary will drift southward across the area
Wednesday night. Areas south of this boundary will continue to see
the chance of scattered showers and thunderstorms. The boundary
stalls out near northern or central Ohio Wednesday night into
Thursday. This boundary will be the focus for additional showers and
storm chances through the end of the week. An upper level low
pressure area will be moving across the central U.S. into the Ohio
River Valley by the end of the week. This upper level low combine
with a weak stalled out boundary in the region will keep scattered
rain chances through the end of the week. Temperatures will remain
seasonable as well.  We may have to keep an eye out for hydro
concerns if we see multiple rounds of moderate to heavy rainfall for
the end of the week.

&&

.AVIATION /00Z Sunday THROUGH Thursday/...
Thunderstorms activity continues to shift south across the area
but vigorous convection remains in an arc from near GRR to FDY
to south of CAK. FDY will continue to be impacted by
thunderstorms through 02-03Z while other terminals become more
intermittent and eventually transition to a period of rain
through 08Z or so as a frontal boundary sags south across the
area. VFR conditions expected in rain with any more robust
thunderstorms producing IFR conditions. Later tonight expect
MVFR ceilings to develop behind the front.

Winds will be variable across the area evening, and some
locations may try to shift around to the south ahead of the
front before eventually shifting to west and northwest
overnight. Gradual clearing of the low cloud will occur from the
northwest on Sunday.

OUTLOOK...Non-VFR possible east Sunday morning and again
Wednesday afternoon west.

&&

.MARINE...
The main concern for boaters this afternoon and evening will be the
scattered strong to severe convection over the lake as well as
erratic severe wind gusts from that convection. A frontal boundary
will be drifting across the lake this evening. Winds will start out
southwesterly 10 to 20 knots but become northerly late tonight into
Sunday behind the passage of the front. Northwest winds will
increase 10 to 20 knots by Sunday afternoon and night with waves
also increasing. Canadian high pressure will build over the lake
Monday. Northwest winds will still remain 10 to 20 knots early on
Monday then becoming light and variable by Monday evening. Southwest
winds return 10 to 15 knots by Tuesday. Another frontal boundary
will move down and stall out near the lake by mid week with variable
and changing wind directions. Also there will be scattered storms
over the lake for the middle and end of the week.

&&

.CLE WATCHES/WARNINGS/ADVISORIES...
OH...None.
PA...None.
MARINE...None.

&&

SYNOPSIS...Greenawalt
NEAR TERM...KEC/Greenawalt
SHORT TERM...Griffin
LONG TERM...Griffin
AVIATION...KEC/Greenawalt
MARINE...Griffin
Hazardous weather outlook, Jun 1, 4:42 PM EDT, 4 hours 19 minutes before
Hazardous Weather Outlook
National Weather Service Cleveland OH
442 PM EDT Sat Jun 1 2019

LEZ061-142-148-149-162-168-169-OHZ003-014-023-027>033-036>038-047-
089-PAZ001>003-022045-
Lake Erie open waters from Ripley to Buffalo NY-
Lake Erie nearshore waters from Maumee Bay to Reno Beach OH-
Lake Erie nearshore waters from Geneva-on-the-Lake to Conneaut OH-
Lake Erie nearshore waters from Conneaut OH to Ripley NY-
Lake Erie open waters from Maumee Bay to Reno Beach OH-
Lake Erie open waters from Geneva-on-the-Lake to Conneaut OH-
Lake Erie open waters from Conneaut OH to Ripley NY-Lucas-
Ashtabula Inland-Trumbull-Wyandot-Crawford-Richland-Ashland-Wayne-
Stark-Mahoning-Marion-Morrow-Holmes-Knox-Ashtabula Lakeshore-
Northern Erie-Southern Erie-
442 PM EDT Sat Jun 1 2019

This Hazardous Weather Outlook is for Lake Erie, north central
Ohio, northeast Ohio, northwest Ohio and northwest Pennsylvania.

.DAY ONE...Tonight.

Scattered showers and thunderstorms are possible this evening. Some
may approach severe limits with large hail to one inch and gusty
winds to 50 mph.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

LEZ143>147-163>167-022045-
Lake Erie nearshore waters from Reno Beach to The Islands OH-
Lake Erie nearshore waters from The Islands to Vermilion OH-
Lake Erie nearshore waters from Vermilion to Avon Point OH-
Lake Erie nearshore waters from Avon Point to Willowick OH-
Lake Erie nearshore waters from Willowick to Geneva-on-the Lake OH-
Lake Erie open waters from Reno Beach to The Islands OH-
Lake Erie open waters from The Islands to Vermilion OH-
Lake Erie open waters from Vermilion to Avon Point OH-
Lake Erie open waters from Avon Point to Willowick OH-
Lake Erie open waters from Willowick to Geneva-on-the-Lake OH-
442 PM EDT Sat Jun 1 2019

...SEVERE THUNDERSTORM WATCH 306 IN EFFECT UNTIL 10 PM EDT THIS
EVENING...

This Hazardous Weather Outlook is for Lake Erie.

.DAY ONE...Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Severe Thunderstorm Watch.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

OHZ006>013-017>022-022045-
Wood-Ottawa-Sandusky-Erie-Lorain-Cuyahoga-Lake-Geauga-Hancock-Seneca-
Huron-Medina-Summit-Portage-
442 PM EDT Sat Jun 1 2019

...SEVERE THUNDERSTORM WATCH 306 IN EFFECT UNTIL 10 PM EDT THIS
EVENING...

This Hazardous Weather Outlook is for north central Ohio, northeast
Ohio and northwest Ohio.

.DAY ONE...Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Severe Thunderstorm Watch.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

In the hours before

Special weather statement, Jun 1, 7:58 PM EDT, 1 hour 3 minutes before
Special Weather Statement
National Weather Service Cleveland OH
758 PM EDT Sat Jun 1 2019

OHZ029-030-037-038-047-020100-
Holmes-Richland-Ashland-Morrow-Knox-
758 PM EDT Sat Jun 1 2019

...A STRONG THUNDERSTORM WILL AFFECT SOUTHERN RICHLAND...SOUTHERN
ASHLAND...NORTHEASTERN MORROW...NORTHWESTERN HOLMES AND NORTHERN KNOX
COUNTIES...

At 758 PM EDT, a strong thunderstorm was located near Mount Gilead,
moving northeast at 30 mph.

Wind gusts up to 50 mph and penny size hail are possible with this
storm.

Locations impacted include...
Mansfield, Mount Gilead, Lexington, Loudonville, Fredericktown,
Bellville, Hayesville, Chesterville, Waterford, Butler, Perrysville,
Lucas, Jeromesville, Mifflin, North Liberty, Rowsburg, Mohicanville
and Shauck.

LAT...LON 4062 8287 4091 8213 4089 8212 4084 8212
      4084 8213 4053 8212 4044 8276
TIME...MOT...LOC 2358Z 245DEG 26KT 4055 8273

Griffin
Local storm report, Jun 1, 8:04 PM EDT, 57 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
804 PM EDT SAT JUN 1 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0732 PM     HAIL             CARDINGTON              40.50N 82.89W
06/01/2019  M1.00 INCH       MORROW             OH   PUBLIC

            PHOTO ON SOCIAL MEDIA OF QUARTER SIZED HAIL
            IN CARDINGTON.

&&

SEFCOVIC
Local storm report, Jun 1, 8:14 PM EDT, 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
814 PM EDT SAT JUN 1 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0554 PM     TSTM WND DMG     2 SW WESLEYVILLE        42.11N 80.04W
06/01/2019                   ERIE               PA   BROADCAST MEDIA

            *** 1 INJ ***
            LARGE TREE LIMB FELL ON MAN WORKING IN YARD
            ON E 38TH STREET.

&&

SEFCOVIC
Local storm report, Jun 1, 8:18 PM EDT, 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
818 PM EDT SAT JUN 1 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0554 PM     TSTM WND DMG     2 SW WESLEYVILLE        42.11N 80.04W
06/01/2019                   ERIE               PA   BROADCAST MEDIA

            *** 1 INJ ***
            CORRECTS PREVIOUS TSTM WND DMG REPORT FROM 2
            SW WESLEYVILLE... LARGE TREE LIMB FELL ON
            MAN WORKING IN YARD ON E 36TH STREET.

&&

SEFCOVIC
Local storm report, Jun 1, 8:23 PM EDT, 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
823 PM EDT SAT JUN 1 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0550 PM     TSTM WND DMG     2 SSE ERIE              42.10N 80.07W
06/01/2019                   ERIE               PA   BROADCAST MEDIA

            LARGE TREE DOWNED, BLOCKING PORTIONS OF
            STATE STREET, NEAR W 38TH STREET.

&&

SEFCOVIC
Local storm report, Jun 1, 8:24 PM EDT, 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
824 PM EDT SAT JUN 1 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0555 PM     TSTM WND DMG     1 ESE WESLEYVILLE       42.13N 80.00W
06/01/2019                   ERIE               PA   TRAINED SPOTTER

            LARGE TREE BRANCH FELL AND SNAPPED A
            TELEPHONE POLE.

&&

RC

The office that day

Everything else NWS Cleveland, OH issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 1, 8:37 PM EDTAreal Flood AdvisoryCLEHancock, Seneca, Wyandot4 hr
Jun 1, 9:31 PM EDTAreal Flood AdvisoryCLETrumbull4 hr
Jun 1, 10:05 PM EDTFlash Flood WarningCLEHancock, Lucas, Sandusky, Seneca, Wood7 hr
Jun 1, 10:18 PM EDTRiver Flood WarningCLEHancock19 hr
Jun 1, 10:35 PM EDTRiver Flood WarningCLESandusky, Wood66 hr
Jun 1, 11:53 PM EDTSpecial Weather StatementCLECrawford, Hancock, Marion, Morrow, Richland, Wyandot67 min
Jun 2, 12:00 AM EDTSpecial Weather StatementCLEMedina45 min
Jun 2, 12:20 AM EDTSevere Thunderstorm WarningCLECrawford, Marion, Wyandot55 min
Jun 2, 12:32 AM EDTSevere Thunderstorm WarningCLEPortage, Stark, Summit43 min
Jun 2, 1:06 AM EDTSpecial Weather StatementCLEMorrow39 min
Jun 2, 1:12 AM EDTSevere Thunderstorm WarningCLECrawford, Marion, Morrow48 min
Jun 2, 1:35 AM EDTSpecial Weather StatementCLERichland40 min
Jun 2, 1:44 AM EDTSevere Thunderstorm WarningCLEAshland, Knox, Morrow, Richland46 min
Jun 2, 2:01 AM EDTRiver Flood WarningCLEHancock36 hr
Jun 2, 2:17 AM EDTSpecial Weather StatementCLEHolmes43 min
Jun 2, 4:53 AM EDTAreal Flood WarningCLEHancock, Lucas, Wood6 hr
Jun 2, 10:45 AM EDTAreal Flood WarningCLEHancock, Lucas, Wood6 hr

Nearby

Severe Thunderstorm Warnings in Ohio, 2019Every severe thunderstorm warning in 2019

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.